EnerGIS 2024 Program Agenda

Time	Event	Presenter Name	Company	Title
7:30 - 8:30 am	Breakfast			
8:30 - 8:45 am	Opening	EnerGIS Board		
8:45 - 9:25 am	Talk #1	Keynote - Justin Mackey	Dept. of Energy - National Energy Technology Lab	Using Spatially Referenced Compliance Data to Estimate the Lithium Resource
9:25 - 9:55 am	Talk # 2	Dean Tran	Polygon Solutions	Potential from Marcellus Shale Produced Water
9:55 - 10:25 am	Talk #3	Mike Bowen	GeoAce	GI-Chess: Building a Team for a modern Enterprise GIS
10:25 - 10:40 am	Break 1 (15 mins)			
10:40 - 11:10 am	Talk # 4	Rose Saville-Iksic	Civic Mapper	Integrated Geospatial Solutions for Monitoring Linear/Networked Infrastructure: A Virtual 360- Video Inspection App + Other Examples
11:10 - 11:40 am	Talk # 5	Garrett Rimel	ESRI	Web App Builder to Experience Builder Migration
11:40 - 12:10 pm	Talk # 6	Nicholas Berkholz & Jake Opdahl	Energy Transfer & Terren	Evolving Solutions for Weather and Environmental Threats
12:10 - 12:15 pm	Lunch Sponsor Promo			
12:15- 1:15 pm	Lunch (1 hr)			
1:15 - 1:25 pm	Silver Sponsor Promo			
1:25 - 1:55 pm	Talk # 7	Emma Gray & Joece Lynn	Scholarship Presentations	
1:55 - 2:25 pm	Talk #8	Andy Stewart	Active G	Simplifying ArcGIS inspection data integration with IBM Maximo
2:25 - 2:55 pm	Talk # 9	Collin Whitsett & Harold Lee	Coterra Energy	Geospatial Solutions for Freshwater Pipeline Development in the Marcellus
2:55- 3:10 pm	Break 2 (15 mins)			
3:10 - 3:40 pm	Talk # 10	Christopher Jon Jursa	Washington County	An Introduction to Geoprocessing Automation and Scripting for Increased Data Accessibly
3:40 - 4:10 pm	Talk # 11	Eric Rodriguez	En Engineering	Predicting At-Risk Assets Using Machine Learning
4:10 - 4:40 pm	Talk # 12	Amy Povak	Maxar	Satellites: What Happens After Launch
4:40 - 5:00 pm	Door Prize + Closing			
5:00 - 7:00 pm	Social Hour			